| Medical Device Problem Code |
Failure to Prime (1492)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a prime (loss of prime) issue.There was no indication that the issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Follow-up #1: device evaluation: the device has been returned and evaluated by product analysis on 11-jan-2018 with the following findings: there were multiple loss of prime warnings observed in the pump's black box.The pump was exercised for 24 hours with no loss of prime warnings observed.The force sensor passed a calibration check with no issues.